# SDR 2007UALA00880

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 34,986 hours, 4,366 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING ENTRY LIGHT INOP AT DOOR 5R.  RELAMPED. OP CHECKS NORMALLY.
